×

Found 99,886 Documents (Results 1–100)

100
MathJax

Many-dimensional Zaremba problem for an inhomogeneous \(p\)-Laplace equation. (English. Russian original) Zbl 07594420

Dokl. Math. 106, No. 1, 243-246 (2022); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 505, 37-41 (2022).
MSC:  35Jxx 35Bxx 30Cxx
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software